MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10013
Medical Device Problem Codes Retraction Problem (1536); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during a real intelligence cori assisted tka surgery, at the point of starting bone removal a real intelligence robotic drill error message appeared on screen.During diagnostic retraction time did not pass the test.The procedure was resumed, after a non-significant delay, changing to a manual procedure.No further complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill, part number rob10013, serial number (b)(6), used for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.Nothing was visually identified that leads to the reported scenario.The reported problem was confirmed with a functional evaluation.A test case was performed.During the setup a retraction time verification error occurred, which could not be clicked away.A kpc test was performed.Random exposure and maximum retraction time failed.The maximum retraction time had a value of 47.The drill was opened for further investigation.The exposure motor was tested and passed.The motors were removed and the drill was inspected further.It was noticed that the carriage and o-ring 101778 had an excessive amount of grease.The carriage was inspected.No defects were found.The carriage and o-ring were cleaned and a kpc test was performed.All test passed.The maximum retraction time had a normal value of 38.A test case was performed which could be completed without any failures occurring.A complaint history review was performed by part number, and similar complaints were identified.A review by serial number was performed and no similar complaints were identified.A review of manufacturing records indicates the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file, and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of the increased retraction time may have been caused by excess vacuum grease on the carriage creating friction, wear over time, or a combination of multiple factors.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received, the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24299645
Report Number3010266064-2026-00033
Device Sequence Number13094373
Product Code OLO
UDI-Device Identifier00885556757321
UDI-Public885556757321
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: ROB10024, (B)(6).
Patient SexUnknown